# SDR CALA2021100101731

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N45905
- Make and model: Boeing 787-8
- Aircraft serial: 34825
- Aircraft time: 34,339 hours, 4,242 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 100260102
- Condition: None
- Location: Class 31
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT PATH LIGHTS ON SEAT S ILLUM BTWN DOORS 3 AND  4. FIM TASK DMC-B787-A-33-50-F1-S8A-421A-A ACTIONED. TEST FAULTED CLASS 31 WELS CTRL UNIT, WELS CTRL UNIT CLASS 31 REPLACED IAW AMM 33-51-07. DATABASE UPLOAD CARRIED OUT AND FULL EMERGENCY LIGHTS SYSTEM TEST PASSED. EMERGENCY LIGHTS VERIFIED TO OPERATE NORMALLY. ADD EMP:U168499,U332743 REF LP 7146882 SDR RAISED.
